Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i1.110
pages 76-86

The Minimization Technique for Boolean Functions

Bogdan E. Rytsar
State University "Lvovskaya Politekhnika", Ukraine

ABSTRAKT

We consider the new minimization technique for Boolean functions of many variables in so called conjuncterm field which is formed by a set of the in advance specified values of conjunctive terms of all ranks. The technique is based on the following: it compares the numerical values of the given function with the numbers of this field. The algorithm demands the less number of operations comparatively with the traditional one. There are two versions of its application: the manual one which uses (the pattern of) the function and the computer one which uses matrices of the conjuncterm of a function of n variables. One can apply the proposed rule also for minimizing of a system of Boolean functions.


Articles with similar content:

Substantiation of Classification of Scheduling Problems Solved in a Multilevel System of Conveyrized Programs Implementation
Journal of Automation and Information Sciences, Vol.46, 2014, issue 7
Kirill V. Krotov
Comparative Characteristics of Program Moduli of Computer Systems of Optimal Control for Certain Controlled Objects
Journal of Automation and Information Sciences, Vol.39, 2007, issue 7
Victor I. Musurivskiy
Vector Optimization of Hierarchical Structures
Journal of Automation and Information Sciences, Vol.36, 2004, issue 11
Albert N. Voronin
3D Fourier Coefficients on the Class of Differentiable Functions and Spline Interflatation
Journal of Automation and Information Sciences, Vol.44, 2012, issue 3
Oleg N. Lytvyn , Olesya P. Nechuiviter
Approximation of Functions Holding the Lipschitz Conditions on a Finite Segment of the Real Axis by the Poisson–Chebyshev Integrals
Journal of Automation and Information Sciences, Vol.50, 2018, issue 5
Tatyana V. Zhyhallo